MathSciNet Relay Station
MathSciNet bibliographic data
MR1112627 47A35 (28D05 47A65 47B38)
Akcoglu, M. A.; Baxter, J. R.; Lee, W. M. F. Representation of positive operators and alternating sequences. Adv. Math. 87 (1991), no. 2, 249–290.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement